# SDR AWXA200500483

- Difficulty date: April 23, 2005
- Submitted: April 25, 2005
- Operation: Air carrier
- Aircraft: N664AW
- Make and model: Airbus A320-232
- Aircraft serial: 1621
- Aircraft time: 12,845 hours, 4,937 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Actuator
- Part number: SC47003
- Part serial: 3395
- Condition: Leaking
- Location: Yaw Damper
- Part time: 12,842 hours, 4,936 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DESCENT, RECEIVED ECAM MESSAGE FOR NR 1 ENGINE HYDRAULIC PUMP POW PRESSURE/ GREEN SYSTEM LOW PRESSURE, DECLARED EMERGENCY AND LANDED WITHOUT FURTHER EVENT.  UPON ARRIVAL AT GATE MAINTENANCE FOUND HYDRAULIC FLUID DRIPPING FROM THE TAIL SECTION, APPLIED HYDRAULIC PRESSURE AND FOUND FLUID COMING FROM NR 1 YAW DAMPER ACTUATOR ASSEMBLY.  REMOVED AND REPLACED NR 1 YAW DAMPER SERVO ACTUATOR IAW AMM TASK 27-26-51-000-001, OPERATIONAL AND LEAK CHECKS WERE GOOD. UNIT WAS TEST AND REPAIRED IAW CMM 27-26-51 REV. 11.  UNIT S/N 3395 WAS VISUALLY AND ELECTRICALLY TESTED, WITH NO FAULT FOUND IAW CMM 27-26-51 REV. 11.  UNIT WAS MODIFIED TO SC4700-5.
